# SDR SWIA201541443

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 34,278 hours, 30,141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO SMOKE IN THE CABIN AND COCKPIT, ALONG WITH LAVATORY SMOKE INDICATION.  INSPECTED BOTH ENGINES FOR LEAKS AND LOOSE FITTINGS.  INSPECTED LT AND RT PACK DUCTS AND CLAMPS.  FOUND NO DEFECTS.  PERFORMED POWER ASSURANCE RUNS. OPS CHECKED GOOD.
